# SDR FDEA201303130567

- Difficulty date: March 13, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 47,592 hours, 23,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK SECTION, FOUND CORROSION ON FLOORBEAM UPPER TEE TOP SURFACE AT FR 16A, Y1959 (5L)(APPROX 1 SQ IN TOTAL)
